# SDR SIMA201808221002

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 32,525 hours, 27,919 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 22250N030301
- Part serial: 336
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUSE @ FL 340 PRESN AUTO FAIL CAUTION MSG APPEARED RAN CHECK LIT BUT PRESSURIZATION NEVER STABILIZED PER LOSSS OF PRESSERIZATION INDICATION TABLE CAB RATE RANGED FROM -900 TO 2800 FPM AT 10000 FT MSL INDICATION ON MFD CAB ALT ON EICAS SHOWED AMBER DASHES WITH CAB  7.8 PSI ON DESENT HAD TO LEVEL OFF @ FL2500 CAB ALT AND CAP AP NEVER REACH LOS OF PRESSERATION INDICATION TABLE NUMBERS.  REMOVED AND REPLACED THE DIGITAL CONTROLLER.
